# SDR UALA2012021300826

- Difficulty date: February 11, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 62,715 hours, 23,258 cycles
- Engine: Pwa PW2037
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Open
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR OPENED ON FINAL APPROACH BY ITSELF.  NO PRIOR PROBLEMS DURING FLT.   ACCOMPLISHED ELECTRIC STRIKE SYSTEM TEST AS PER MM.  NO FAULTS NOTED.  SYS CKS NORMAL.
